| Model Number |
BD-410X-2055 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the wire guided balloon dilator burst during a diagnostic esophagogastroduodenoscopy.The procedure was completed using a competitor device.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.